# SDR SWIA201742974

- Difficulty date: January 3, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N967SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7872
- Aircraft time: 35,094 hours, 29,239 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Dirty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED GEAR DISAGREE WARNING MESSAGE. COMPLIED WITH THE QRH AND DROPPED THE GEAR USING THE EMERGENCY EXTEND AND ALL GEAR CAME DOWN AND WENT GREEN.  DIVERTED.  PERFORMED EXTENSION/RETRACTION CHECK, OPS CHECKED GOOD, CLEANED SENSORS ON NLG. OPERATIONAL CHECK GOOD.
